arrow
Volume 5, Number 2
Previous Issue Next Issue

Jia-Gan Hu

J. Comp. Math., 5 (1987), pp. 95-104.

Preview Full PDF 459 7280 Abstract

Tao Tang

J. Comp. Math., 5 (1987), pp. 105-118.

Preview Full PDF 449 7243 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 119-134.

Preview Full PDF 457 7129 Abstract

Hou-De Han

J. Comp. Math., 5 (1987), pp. 135-143.

Preview Full PDF 459 7232 Abstract

Er-Xiong Jiang

J. Comp. Math., 5 (1987), pp. 144-155.

Preview Full PDF 437 7177 Abstract

Wu Zhang & Tian-Xiao Zhou

J. Comp. Math., 5 (1987), pp. 156-180.

Preview Full PDF 477 7214 Abstract

Pekka Neittaanmaki & Qun Lin

J. Comp. Math., 5 (1987), pp. 181-190.

Preview Full PDF 579 7144 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard